Enclosing solutions of second order equations

Tom 85 / 2005

Gerd Herzog, Roland Lemmert Annales Polonici Mathematici 85 (2005), 91-98 MSC: 34A40, 34C11. DOI: 10.4064/ap85-1-7

Streszczenie

We apply Max Müller's Theorem to second order equations $u' '=f(t,u,u')$ to obtain solutions between given functions $v,w$.

Autorzy

  • Gerd HerzogMathematisches Institut I
    Universität Karlsruhe
    D-76128 Karlsruhe, Germany
    e-mail
  • Roland LemmertMathematisches Institut I
    Universität Karlsruhe
    D-76128 Karlsruhe, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek